# SDR DALA2020022501399

- Difficulty date: February 19, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 52,397 hours, 23,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 UPON RECEIVING A/C CREW REPORTED DOOR 2R ARMING LIGHT INTERMITTENT. CORRECTIVE ACTION: RPLD 2R SENSOR S10221 PER B757 MM 52-71. OP CKS GOOD. (6428684)
